# SDR DXTA2022040759850

- Difficulty date: April 6, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 1,596 hours, 1,012 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: L
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NLG: DURING CRUISE FLIGHT AT FL400  WE OBSERVED A NOSE GEAR MISCOMPARE MESSAGE ON THE CAS. WE FOLLOWED THE CHECK LIST AND DETERMINED THE GEAR WAS UP AND LOCKED. WE CONTACTED THE FODM AND DETERMINED IT WAS SAFE TO CONTINUE. APPROXIMATELY 30 MINUTES LATER WE HAD A LOUD BANG IN THE NOSE GEAR COMPARTMENT FOLLOWED BY MANY RAPID LOUD BANGS AND FAIRLY AGRESSIVE SHAKING IN THE NOSE OF THE AIRCRAFT. WE DECLARED AN EMERGENCY AND STARTED A DESCENT. UPON DEACENDING THROUGH 14000 THE MESSAGE WENT AWAY AND THE GEAR STAYED IN THE UP AND LOCKED POSITION. WE FOLLOWED THE CHECKLIST AND MADE A NORMAL GEAR EXTENSION AND HAD THREE GREEN LIGHTS. WE MADE A NORMAL LANDING AND TAXIED IN WITH NO ISSUE.
